Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The product formula for Stiefel-Whitney homology classes


Authors: Stephen Halperin and Domingo Toledo
Journal: Proc. Amer. Math. Soc. 48 (1975), 239-244
MSC: Primary 57C25; Secondary 57D20
DOI: https://doi.org/10.1090/S0002-9939-1975-0365584-6
MathSciNet review: 0365584
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a combinatorial proof of the formula for the Stiefel-Whitney homology classes of the product of two Euler spaces. Some relevant facts on ordered triangulations are also included.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57C25, 57D20

Retrieve articles in all journals with MSC: 57C25, 57D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0365584-6
Article copyright: © Copyright 1975 American Mathematical Society